# SDR C2XA04TY075

- Difficulty date: April 28, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 3,990 hours, 2,155 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A13932
- Condition: Cracked
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TYS  FLIGHT 2797, AFTER TAKEOFF THE NOSE GEAR DOORS REMAINED OPEN.  A/C WAS FERRIED TO TYS WHERE MAINT REMOVED AND REPLACED THE NLG SEQUENCE SWITCH IAW EMB 145XR MM 32-63-03.  OPS CHECK GOOD.  A/C RELEASED TO REVENUE SERVICE.
